# SDR DALA2025121008995

- Difficulty date: November 29, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 96,383 hours, 12,579 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO FLT CTL FLAPS LOCKED MESSAGE.  REPLACED RT APPU, SFCC 1, SFCC 2, PROX SENSOR 40CV, AND PROX SENSOR 38CV. ADJUSTED INTERCONNECTING STRUT DUE TO OUT OF RIG. (LP 8049502)
